Our expert says:
I am sorry to hear that you have had 2 operations. Are you sure that you were diagnosed with hypoglycaemic (low blood sugar) and not insulin resistance (IR)? in November 2009? Glucophage is usually prescribed for IR and high blood sugar levels. Because you have had the operations and your entire diet programme seems to be seriously disturbed, I would recommend that you return to your dietitian ASAP. The dietitian will have to help you get back to eating a low-fat, low-GI diet. Discuss the use of the Glucophage with the dietitian because one of the side-effects of this medication can be diarrhoea. The dietitian will also be able to determine if the gallbladder op has affected your fat absorption and adjust your diet accordingly.
Holding thumbs that you will soon feel much better and start losing weight again.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.